# SDR QXEA200501242

- Difficulty date: September 19, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,238 hours, 7,591 cycles
- Engine: Ge CF348C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Condition: Leaking
- Location: Nr 2 Eng Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PDX - NR 2 ENGINE FUEL LEAK.  REPLACED THE VG SLAVE ACTUATOR WITH NO HELP.  REPLACED THE HEAD-END MANIFOLD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
